On the construction of the series solution of the Adomian decomposition method
About this article
Abstract
In this paper, the Adomian decomposition methodis used to construct the solution of integral equa-tions and the choice of the ?rst term of the se-ries solution in the algorithme of Adomian isdi¤erent of the usual one.References
[1] K. ABBAOUI, Les fondements de la méthode décompositionnelle d’Adomian et application a la résolution de problèmes issus de la biologie et de la médicine. Thèse de doctorat de l’Université Paris VI. Octobre 1995.
[2] K. ABBAOUI and Y. CHERRUAULT, Convergence of Adomian method applied to differential equations. Math. Comput. Modelling (28, 5), pp 103-109, 1994.
[3] K. ABBAOUI and Y. CHERRUAULT, Convergence of Adomian applied to non linear equations. Math. Comput> Modelling (20,9), pp60-73, 1994.
[4] K. ABBAOUI and Y. CHERRUAULT, The Decomposition method applied to the Cauchy problem. Kybernetes, (28,1), pp68-74, 1999.
[5] N. NGARHASTA, B.SOME, K.ABBAOUI and Y.CHERRUAULT, New numerical study of Adomian method applied to a diffusion model. Kybernetes, Vol.31, no1,pp61-75,2002.
View more references (6)
[6] Gabriel BISSANGA, Application of Adomian decomposition method to solving the Duffing equation. Comparison with perturbation method. Procceedings of the Fourth International Workshop on Contemporary Problems in Mathematical Physics, Cotonou Benin, Nov. 2005. World Scientific Publishing Co. Pte. Ltd. 2006.
[7] Gabriel BISSANGA. A-K NSEMI, Application of Adomian decomposition method to solving the Van Der Pol equation and comparison with the regular perturbation method. Proceedings of the Five international workshop on contemporary problems in mathematical physics, Cotonou-Benin, eds. J. Govaerts, M.N. Hounkounou (International Chair in Mathematical Physics and Applications, ICMP-UNESCO Chair, University of Abomey-Calavy. 072 BP 50 Cotonou, Republic of Benin, December 2008).
[8] Pierre BAKI-TANGOU, Gabriel BISSANGA. Application of Adomian method to solving the Duffing-Van Der Pol equation. Communications in Mathematical Analysis. Vol. 4, No.2.pp.30-40(2008).
[9] D. Lesnic, A computational algebraic investigation of the decomposition method for time-dependent problems. Applied Mathematics and Computation 119(2001) 197-206.
[10] D. Lesnic, Blow-up solutions obtained using the decomposition method. Chaos, Solitons 28(2006) 776-787.
[11] Chengri Jin and Mingzhu Liu, A new modification of Adomian decomposition method for solving a kind of evolution equation. Applied Mathematics and Computation 169 (2005) 953-962.